Title: Logarithmic Kodaira dimension and the poles of the Hodge and motivic zeta functions for surfaces
Authors: Rodrigues, Bart # ×
Issue Date: 2003
Publisher: Springer
Series Title: Manuscripta Mathematica vol:112 pages:137-159
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
BR2003b.pdf Published 314KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science